# SDR SWAA2021020445415

- Difficulty date: January 31, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 54,964 hours, 38,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISLE EMERGENCY LIGHT AT 16DEF IS INOP. / REPLACED EMERGENCY EXIT LIGHT LAMP AT SEAT ROW 16DEF IAW AMM 33-51-03-960-801 LIGHT CHECKS GOOD 'A'TAG D90421
